# SDR C2XA01BT166

- Difficulty date: September 15, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145ER
- Aircraft serial: 145035
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR---CO2951, CREW REPORTED GALLEY DOOR EMERGENCY EXIT LIGHT BURNED OUT.  MAINTENANCE REMOVED AND REPLACED GALLEY EMERGENCY DOOR EMERGENCY EXIT LIGHT.  OPS CHECKED GOOD IAW EMB145 AMM 33-50-00.
